Jump to content
CrazyBoards.org

Recommended Posts

Hello forum members,

 

I was wondering if anyone here has been on Saphris and experienced any weight gain?

 

I was on 5mg abilify and 5mg saphris. I was 186.7LBS and I had insomnia from abilify but now that I am on just 5mg Saphris and no abilify I am sleeping better but my weight is up to 190.6LBS.

 

Could this be because I am sleeping better or because of Saphris?

 

 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...